I have these horrible itchy bumps on both of my upper arms from anthrax shots I received in order to deploy to Bahrain for Operation Iraqi Freedom. I developed these bumps, but like a dummy, I never had it documented in my medical record. Probably because my desk was next to the flight surgeon's desk, and he would just take care of me "off the record". DUMB of me! Anyway, the VA has been denying me disability for the past three years. Well, I finally got a dermatologist and the corpsman I worked with to write statements so I could resubmit to the VA. I was sent to see a civilian doctor (paid of course by the VA) to evaluate my bumps. He agreed with me that the bumps were "DEFINITELY caused by immunizations". I was thrilled. Lo and behold in three months the letter came back from the VA with a deniald because the doctor said I had "acne" on my arms....AAAARRRRGGGGHHHHH!!!!! So, I called the doctors office (a few days later so I could calm down), to ask why he had lied about my condition. The office manager says to me.. "Oh Ms Rood, that is my fault, you see, we get a template, and your condition was not on it, so I marked what I thought was best". WHAT???? She isn't even a medical person. She is the office ADMINISTRATOR!!! So, she promised me that if I request to see that doctor again, she will make sure to mark down the right thing. Thanks alot lady!! NOW I have to go back to the VA, reopen my case by making an appeal, resubmit ALL the paperwork, wait two to three months for the VA to send me to the doctor, and then wait another three months for my case to be decided. Did I yet say AAARRRGGGHHHHH???? I have come to the conclusion that the VA denies people routinely, without thought or merit, because they figure by now, someone like me would give up and they could save some dollars. NOT ME! I will reopen my case and fight on! If nothing else, for every time someone says to me: "why do you have those bruises on your arms?" FIGHT ON!!
It's beginning to look a lot like Christmas
2 years ago